Applied Mathematical Sciences

Vol. 12, 2018, no. 12, 581-585

Rene E. Leonida, Rowel C. Allosa
      Independent 2-domination in graphs
      Applied Mathematical Sciences, Vol. 12, 2018, no. 12, 581-585
      https://doi.org/10.12988/ams.2018.8463

Copyright © 2018 Rene E. Leonida and Rowel C. Allosa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.